The cartesian closed bicategory of generalised species of structures

Resource type
Authors/contributors
Title
The cartesian closed bicategory of generalised species of structures
Abstract
The concept of generalised species of structures between small categories and, correspondingly, that of generalised analytic functor between presheaf categories are introduced. An operation of substitution for generalised species, which is the counterpart to the composition of generalised analytic functors, is also put forward. These definitions encompass most notions of combinatorial species considered in the literature—including of course Joyal’s original notion—together with their associated substitution operation. Our first main result exhibits the substitution calculus of generalised species as arising from a Kleisli bicategory for a pseudo-comonad on profunctors. Our second main result establishes that the bicategory of generalised species of structures is cartesian closed.
Publication
Journal of the London Mathematical Society
Volume
77
Issue
1
Pages
203-220
Date
02/2008
Language
en
DOI
10/bd2mr9
ISSN
00246107
Accessed
2019-11-28T16:31:36Z
Library Catalog
Crossref
Extra
ZSCC: 0000067
Citation
Fiore, M., Gambino, N., Hyland, M., & Winskel, G. (2008). The cartesian closed bicategory of generalised species of structures. Journal of the London Mathematical Society, 77(1), 203–220. https://doi.org/10/bd2mr9
DIFFERENTIAL CALCULUS
Processing time: 0.03 seconds

Graph of references

(from Zotero to Gephi via Zotnet with this script)
Graph of references